# SDR DXTA2022070665360

- Difficulty date: July 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N235QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6125
- Aircraft time: 3,202 hours, 1,809 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 20222808
- Part serial: 2632A
- Condition: Defective
- Location: Flaps
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS: WHEN FLAPS WERE SELECTED FROM 20 DEGREES TO 30 DEGREES IN FLIGHT "FLAPS FAIL" CAS MESSAGE ILLUMINATED. FLAPS REMAINED AT 20 DEGREES  REGARDLESS OF SELECTION. AFTER LANDING FLAPS SELECTED TO ZERO BUT HAVE REMAINED IN 20 DEGREE POSITION. NO CIRCUIT BREAKERS WERE OBSERVED TO HAVE POPPED. // SIGNOFF// POWERED AIRCRAFT WITH APU IAW CL650 AFM. NOTED "FLAPS FAIL" CAS MESSAGE. PERFORMED FLAP RESET PROCEDURE REF. SMARTFIX TROUBLESHOOTING. RESET FLAP CONTROL LEVER TO O DEGREES AND FLAPS RETRACTED TO FULLY STOWED POSITION WITH NO DISCREPANCIES NOTED. PROCEEDED TO CYCLE FLAPS TO EACH POSITION 5 TIMES NOTING THAT FLAP MOVEMENT WAS SMOOTH AND NO ADDITIONAL CAS MESSAGES APPEARED. NOTIFIED MCC OF OUR FINDINGS AND WAS REQUESTED TO REMOVE AND REPLACE BOTH LH AND RH BRAKE DETECTOR UNITS. AWAITED PARTS. ARRIVED AT AIRCRAFT. REMOVED THE LEFT AND RIGHT OUTBOARD FLAP BUTE DOOR IAW CL650 MM TASK 27-54-13-000-801. REMOVED THE LEFT AND RIGHT AILERON SHROUD IAW CL650 MM TASK 57-21-04-000-805. REMOVED THE OUTBOARD FLAP HINGE-FAIRING IAW CL650 MM TASK 57-26-05-000-801. REMOVED FAULTY LEFT FLAP BRAKE DETECTOR UNIT P/N 2022280-8 S/N 2632A AND INSTALLED REPAIRED UNIT P/N 2022280- 8 S/N 1502AB IAW CL650 MM TASK 27-51-07-000-801. REMOVED FAULTY RIGHT FLAP BRAKE DETECTOR UNIT P/N 2022280-8 S/N 2633A AND INSTALLED REPAIRED UNIT P/N 2022280-8 S/N 1786A IAW CL650 MM TASK 27-51-07-000-801. POWERED AIRCRAFT ON APU POWER REF CL650 AFM AND PERFORMED THE OPERATIONAL TEST OF THE INBOARD AND OUTBOARD FLAPS IAW CL650 MM TASK 27-54-00- 710-801. 2 COMPLETE CYCLES OF THE FLAPS WERE COMPLETED FOLLOWED BY A FLAPS FAIL CAS MESSAGE WHILE TRANSITIONING BETWEEN FLAPS 45 AND FLAPS
30. PERFORMED THE RESET PROCEDURE OF THE FLAPS SEVERAL TIMES REF. SMARTFIX TROUBLESHOOTING NOTING THAT THE FLAPS WOULD MOVE 2-3 DEGREES AND FLAPS FAIL CAS WOULD ILLUMINATE. SHUT DOWN APU AND POWERED DOWN AIRCRAFT REF CL650 AFM AND LET AIRCRAFT SIT FOR 30 MIN. POWERED UP AIRCRAFT ON APU POWER REF CL650 AFM. PERFORMED THE OPERATIONAL TEST OF THE INBOARD AND OUTBOARD FLAPS IAW CL 650 MM TASK 27-54-00-710-801. NOTED THAT THE FLAPS FAIL CAS WOULD IMMEDIATELY ILLUMINATE WHEN A DIFFERENT POSITION FOR THE FLAPS WERE SELECTED. SHUT DOWN APU AND POWERED DOWN AIRCRAFT REF CL650 AFM. CONTACTED MCC WITH OUR FINDINGS. PER MCC (JEREMY), "PLEASE REMOVE THE REPAIRED LH BDU DUE TO TEAR DOWN REPORT INDICATING THAT ONLY THE NAME PLATE WAS REPLACED AND OPS CHECKS WERE DEEMED GOOD AT THE TIME, AND RE-INSTALL THE ORIGINAL LH BDU TO SEE IF ISSUE GOES AWAY." REMOVED REPAIRED LEFT FLAP BRAKE DETECTOR UNIT P/N 2022280-8 S/N 1502AB AND INSTALLED ORIGINAL UNIT P/N 2022280-8 S/N 2632A IAW CL650 MM TASK  27-51- 07-000-801. POWERED UP AIRCRAFT ON APU POWER REF CL650 AFM. PERFORMED THE OPERATIONAL TEST OF THE INBOARD AND OUTBOARD FLAPS IAW CL650 MM TASK 27-54- 00-710-80110 TIMES WITH NO DEFECTS NOTED. SHUT DOWN APU AND POWERED DOWN AIRCRAFT REF CL650, AND LET AIRCRAFT SIT FOR 10 MINUTES. POWERED UP AIRCRAFT ON APU POWER REF CL 650 AFM. PERFORMED THE OPERATIONAL TEST OF THE INBOARD AND OUTBOARD FLAPS IAW CL650 MM TASK 27-54-00-710-801 AN ADDITIONAL 10 TIMES NOTING STILL NO DEFECTS AT THIS TIME. SHUT DOWN APU AND POWERED DOWN AIRCRAFT REF CL650. CONTACTED MCC WITH OUR FINDINGS AND DETERMINED THAT TECHS RECEIVED A PART BAD FROM STOCK. MCC PLACED TWO MORE BDU'S ON ORDER AND REQUESTED TECHS REPLACE THE LH BDU WITH A NEWLY ORDERED COMPONENT. AWAITED PARTS. ARRIVED AT AIRCRAFT. REMOVED EXISTING LEFT FLAP BRAKE DETECTOR UNIT P/N 2022280-8 S/N 2632A AND INSTALLED REPAIRED UNIT P/N 2022280-8 S/N 1481A IAW CL650 MM TASK 27-51-07-000-801. POWERED UP AIRCRAFT ON APU POWER REF CL650 AFM. PERFORMED THE OPERATIONAL TEST OF THE INBOARD AND OUTBOARD FLAPS IAW CL650 MM TASK 27-54-00-710-801 10 TIMES WITH NO DEFECTS NOTED. SHUT DOWN APU AND POWERED DOWN AIRCRAFT REF CL650. INSTALLED THE LEFT AND RIGHT OUTBOARD FLAP BDU DOORS IAW CL650 MM TASK 27-54-13-000-801. INSTALLED THE LEFT AND RIGHT AILERON SHROUDS IAW CL650 MM TASK 57-21-04-000-805. INSTALLED THE OUTBOARD FLAP HINGE-FAIRINGS /AW CL650 MM TASK 57-26-05- 000-801. APPLIED THE AERODYNAMIC CONTOUR SEALANT AROUND THE SHROUD, FAIRING, DOOR, AND THE ACCESS PANEL IAW CL650 SPM-MM TASK 51-23-00-390-812. POWERED UP AIRCRAFT ON APU POWER REF CL650 AFM. PERFORMED THE OPERATIONAL TEST OF THE INBOARD AND OUTBOARD FLAPS IAW CL650 MM TASK 27-54-00-710-801 10 TIMES WITH NO DEFECTS NOTED. SHUT DOWN APU AND POWERED DOWN AIRCRAFT REF CL650.SEALANT CURE CHECK GOOD.
